Fastrhombische Kurvennetze und Vierecksnetze

H. und S Graf; R.,, R., Sauer

Mathematische Zeitschrift (1939)

  • Volume: 44, page 362-386
  • ISSN: 0025-5874; 1432-1823

How to cite


Graf, H. und S, and Sauer, R.,, R.,. "Fastrhombische Kurvennetze und Vierecksnetze." Mathematische Zeitschrift 44 (1939): 362-386. <>.

author = {Graf, H. und S, Sauer, R.,, R.,},
journal = {Mathematische Zeitschrift},
keywords = {Differential geometry},
language = {ger},
pages = {362-386},
title = {Fastrhombische Kurvennetze und Vierecksnetze},
url = {},
volume = {44},
year = {1939},

AU - Graf, H. und S
AU - Sauer, R.,, R.,
TI - Fastrhombische Kurvennetze und Vierecksnetze
JO - Mathematische Zeitschrift
PY - 1939
VL - 44
SP - 362
EP - 386
LA - ger
KW - Differential geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.